# SDR AALA201705289006

- Difficulty date: May 27, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 57,307 hours, 14,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MERGENCY EXIT SIGN NEAR THE L2 DOOR IS DETACHED.  INSTALLED THE SIGN.  OPERATIONAL CHECKED GOOD.
